# SDR SIMA201118709

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 27,254 hours, 25,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009520
- Part serial: 6421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3932 THE FLIGHT ATTENDANT REPORTED THE FORWARD FLASHLIGHT WAS NOT CHARGING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE FORWARD FLIGHT ATTENDANT FLASH LIGHT ASSEMBLY PER EMB 135AMM 33-50-16 .  THE OPERATIONAL CHECK WAS GOOD PER EMB 135 AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
